# SDR VJ9800571

- Difficulty date: October 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N470AT
- Make and model: Boeing 737284
- Aircraft serial: 21501
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fs 727
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN UNDER STRINGER 27R AT STA 727-727A CORRODED.  REMOVED CORROSION IAW SRM 53-30-1, TRIMMED OUT SKIN AND FABRICATED FILLER AND DOUBLER IAW B737 SRM 53-30-3.  ALODINED, PRIMED AND INSTALLED REPAIR IAW B737 SRM 51-10-2, 51-20-11, 53-30-3 AND 51-30-2.
